# SDR DALA2024012200915

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 74,065 hours, 9,817 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 893301
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 4L UNLOCKED INDICATION. CORRECTIVE ACTION: ADJUSTED MOUNTING FITTING AROUND POSITION INDICATION MECHANISM ONE SERRATION TO CLEAR TRIGGER REF A330 AMM 52-13. DOOR AND INDICATION OPERATE NORMALLY. (0165021)
